# SDR 9613189965

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 2211 · Autopilot Computer
- Part: Ap Computer
- Part number: 25878263
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED EXCESSIVE YAW AFTER TAKEOFF.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED STABILIZATION AUGMENTATION COMPUTER, OPERATIONAL CHECK NORMAL.
